Optimal control of the Navier — Stokes system with a space variable in a network-like domain
DOI:
https://doi.org/10.21638/11701/spbu10.2023.411Abstract
The research of the problem of optimal control of the Navier — Stokes evolutionary differential system, considered in Sobolev spaces, the elements of which are functions with carriers in an n-dimensional network-like domain, is presented. Such domain consists of a finite number of subdomains, mutually adjacent to certain parts of the surfaces of their boundaries according to the graph type. For functions that are elements of these spaces, the conditions for the existence of traces on the surfaces of the joining are presented and the conditions of adjacency subdomains to which these functions satisfy are described. In applied questions of the analysis of the processes of transport of continuous media, the conditions of adjacency describe the regularities of the flow of fluid through the boundaries of the adjacent domains. The paper presents the results of following main research questions: 1) weak solvability of the initial boundary value problem for the Navier — Stokes system and obtaining the conditions for the existence of a weak solution to this problem; 2) the formation and solution of optimal control problems of various types of Navier — Stokes system. The fundamental approach to the analysis of the weak solvability of the initial boundary value problem is its reduction to the differential-difference problem (semi-digitization of the original system by a time variable) and subsequent use of a priori estimates for weak solutions of the obtained boundary value problems. The obtained a priori estimates are used to prove the theorem of the existence of a weak solution of the original differential system and indicate the way of the actual construction of this solution. A universal approach to solving the problems of optimal distributed and starting control of the Navier — Stokes evolutionary system is presented. The latter essentially expands the possibilities of analyzing non-stationary network-like processes of applied hydrodynamics (for example, processes of transporting various types of liquids through network or main line pipelines) and optimal control of these processes.
Keywords:
differential-difference system, evolutionary Navier — Stokes system, network-like domain, solvability, optimal control
Downloads
References
References
Zhabko A. P., Provotorov V. V., Shindyapin A. I. Optimal control of a differential-difference parabolic system with distributed parameters on the graph. Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes, 2021, vol. 17, iss. 4, pp. 433–448. https://doi.org/10.21638/11701/spbu10.2021.411
Provotorov V. V., Sergeev S. M., Hoang V. N. Point control of a differential-difference system with distributed parameters on a graph. Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes, 2021, vol. 17, iss. 3, pp. 277–286. https://doi.org/10.21638/11701/spbu10.2021.305
Zhabko A. P., Provotorov V. V., Balaban O. R. Stabilization of weak solutions of parabolic systems with distributed parameters on the graph. Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes, 2019, vol. 15, iss. 2, pp. 187–198. https://doi.org/10.21638/11702/spbu10.2019.203
Zhabko A. P., Nurtazina K. B., Provotorov V. V. Uniqueness solution to the inverse spectral problem with distributed parameters on the graph-star. Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes, 2020, vol. 16, iss. 2, pp. 129–143. https://doi.org/10.21638/11701/spbu10.2020.205
Artemov M. A., Baranovskii E. S., Zhabko A. P., Provotorov V. V. On a 3D model of non-isothermal flows in a pipeline network. Journal of Physics. Conference Series, 2019, vol. 1203, art. ID 012094.
Baranovskii E. S., Provotorov V. V., Artemov M. A., Zhabko A. P. Non-isothermal creeping flows in a pipeline network: existence results. Symmetry, 2021, vol. 13, art. ID 1300. https://doi.org/10.3390/sym13071300
Baranovskii E. S. Steady flows of an Oldroyd fluid with threshold slip. Communications on Pure and Applied Analysis, 2019, vol. 18, no. 2, pp. 735–750.
Artemov M. A., Baranovskii E. S. Solvability of the Boussinesq approximation for water polymer solutions. Mathematics, 2019, vol. 7, no. 7, art. ID 611.
Lions J.-L. Nekotorie metodi resheniya nelineinih kraevih zadach [Some methods of solving non-linear boundary value problems]. Moscow, Mir Publ., 1972, 587 p. (In Russian)
Volkova A. S., Provotorov V. V. Generalized solutions and generalized eigenfunctions of boundary-value problems on a geometric graph. Russian Mathematics [Proceeding of Higher Educatianal Institutions], 2014, vol. 58, no. 3, pp. 1–13.
Lions J.-L., Madgenes E. Neodnorodnie granichnie zadachi i ih prilozeniya [Nonhomogeneous boundary problems and their applications]. Moscow, Mir Publ., 1971, 367 p. (In Russian)
Ladyzhenskaya O. A. Kraevye zadachi matematicheskoi fiziki [Boundary value problems of mathematical physics]. Moscow, Nauka Publ., 1973, 407 p. (In Russian)
Kamachkin A. M., Potapov D. K., Yevstafyeva V. V. Dinamika i sinhronizaciya ciklicheskih struktur oscillyatorov s gisterezisnoi obratnoi svyazu [Dynamics and synchronization in feedback cyclic structures with hysteresis oscillators]. Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes, 2020, vol. 16, iss. 2, pp. 186–199. https://doi.org/10.21638/11701/spbu10.2020.210 (In Russian)
Zhabko A. P., Nurtazina K. B., Provotorov V. V. About one approach to solving the inverse problem for parabolic equation. Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes, 2019, vol. 15, iss. 3, pp. 322–335. https://doi.org/10.21638/11702/spbu10.2019.303
Fominyh A. V., Karelin V. V., Polyakova L. N., Myshkov S. K., Tregubov V. P. Metod kodifferencial'nogo spuska v zadache nahozhdeniya globalnogo minimuma kusochno-affinnogo celevogo funkcionala v lineinih sistemah upravleniya [The codifferential descent method in the problem of finding the global minimum of a piecewise affine objective functional in linear control systems]. Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes, 2021, vol. 17, iss. 1, pp. 47–58. https://doi.org/10.21638/11701/spbu10.2021.105 (In Russian)
Aleksandrov A. Yu., Tikhonov A. A. Analis ustoichivosti mehanicheskih sistem s raspredelennim zapazdivaniem na osnove decompozicii [Stability analysis of mechanical systems with distributed delay via decomposition]. Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes, 2021, vol. 17, iss. 1, pp. 13–26. https://doi.org/10.21638/11701/spbu10.2021.102 (In Russian)
Ekimov A. V., Zhabko A. P., Yakovlev P. V. The stability of differential-difference equations with proportional time delay. Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes, 2020, vol. 16, iss. 3, pp. 316–325. https://doi.org/10.21638/11701/spbu10.2020.308
Downloads
Published
How to Cite
Issue
Section
License
Articles of "Vestnik of Saint Petersburg University. Applied Mathematics. Computer Science. Control Processes" are open access distributed under the terms of the License Agreement with Saint Petersburg State University, which permits to the authors unrestricted distribution and self-archiving free of charge.